Algebra universalis

, Volume 59, Issue 3, pp 463–489

Existence theorems for weakly symmetric operations


DOI: 10.1007/s00012-008-2122-9

Cite this article as:
Maróti, M. & McKenzie, R. Algebra univers. (2008) 59: 463. doi:10.1007/s00012-008-2122-9

Keywords and phrases:

weak near-unanimity Maltsev condition tame congruence theory 

2000 Mathematics Subject Classification:

08B05 08A70 

Copyright information

© Birkhäuser Verlag, Basel 2008

Authors and Affiliations

  1. 1.Bolyai InstituteUniversity of SzegedSzegedHungary
  2. 2.Department of MathematicsVanderbilt UniversityNashvilleUSA

Personalised recommendations